# SDR COEA2024051415759

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N759FX
- Make and model: Textrn 408
- Aircraft serial: 0015
- Aircraft time: 273 hours, 353 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 785213632
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, CRACKS WERE DISCOVERED ON THE L/H ENGINE AFT INBOARD ACCESSORY PANEL 421CR. A TEMPORARY REPAIR WAS PERFORMED ON THE L/H ENGINE AFT INBOARD ACCESSORY PANEL PER TEXTRON REF: DQ44226M1.  REPLACED THE L/H ENGINE AFT INBOARD ACCESSORY PANEL IAW  6-40-50 MM.
